Calorie Counter

Message Boards Chit-Chat
You are currently viewing the message boards in:

LADIES I NEED ADVICE!

melliebeemelliebee Member Posts: 187 Member Member Posts: 187 Member
My birth control is making me absolutely crazy!!! I have been taking it for 8 months now and up until this month it has been working fine. However, I have been so messed up these last few weeks. I can be happy one second and raging the next. I feel paranoid and anxious throughout the day and get angry so easy.. Has this ever happened to anyone before? I am usually a very rational and stable person I promise :) Is there a birth control out there that doesn't cause these disturbing emotions? Should I wait for these crazy feelings to pass or should I stop taking it?
«1

Replies

  • bonkers5975bonkers5975 Member Posts: 1,090 Member Member Posts: 1,090 Member
    Yes, it's called a condom. :glasses:

    Sorry. Seriously, though, I had the same issues on every type I've tried. So I quit them all. And my boobs never did return to their pre-bc size! :huh:
  • hyper_stitchhyper_stitch Member Posts: 180 Member Member Posts: 180 Member
    I am the worst person to offer advice I haven't used birth control since I was 21 for this exact reason but I did have an unplanned pregnancy at 23 lol . Everything I tried messed up my emotions or weight or both. I refuse to ever use it again I know there are numerous other options you need to chat with a clinic or something. I really hope you can find something that works for you it's an awful feeling x
  • chevy88grlchevy88grl Member Posts: 3,951 Member Member Posts: 3,951 Member
    Well. I had a tubal in 1998 at age 23, so I may not be able to offer much advice.

    I hated all kinds of chemical birth control. Made me gain weight, have mood swings, etc. I think the only kind that won't affect you like that is condoms.
  • maxinequitiquitmaxinequitiquit Member Posts: 3 Member Posts: 3
    Call and talk to your GYN doctor about it.
  • Finding_TinaFinding_Tina Member Posts: 48 Member Member Posts: 48 Member
    It is very common. If you look up your symptoms online you'll see it's totally normal. Might want to look at alternatives.
  • stephaniezoundistephaniezoundi Member Posts: 1,211 Member Member Posts: 1,211 Member
    Talk to your doctor - different pills have different chemical reactions in different people. I was on one that made me crazy and the doctor changed it and I was alright. Good luck!
  • Kimmer2011Kimmer2011 Member Posts: 568 Member Member Posts: 568 Member
    Vaginal contraceptive film--no hormones, use it when you need it.
  • punk_mamapunk_mama Member Posts: 93 Member Posts: 93
    All BC makes me crazy. The shot and the patch was the worst. The depo shots made me so crazy feeling and I worked my butt off to lose baby weight and it wasn't happening. Stoped getting the shot I lost 10lbs almost doing nothing. No joke. I have an IUD now and I dont think it is affecting me emotionally, it has a very small amount of hormone. Call your OB and see what they think.
  • rharris86dcrharris86dc Member Posts: 637 Member Member Posts: 637 Member
    Oh man, I know EXACTLY what you are going through. My first bc Rx made me completely bipolar, and I actually almost got fired from my job because of the mood swings.

    Go back to your doctor and ask for a new Rx. Tell him/her about the side affects, they may be able to figure out which hormone is causing it, and find one with less/none of the offending ingredient.

    I've been on a few different pills, but I keep going back to the one I'm on now because there are no side affects! I was thrilled when I found it.

    Good luck!!
  • Nomi3Nomi3 Member Posts: 13 Member Member Posts: 13 Member
    I used to have that problem too. I don't know if you have kids, but if you do then I highly suggest the Mirena IUD. It's been FANTASTIC. No funky side effects, no weight gain, my periods stopped after a few months, I love it. If you don't have kiddos, then it prob won't work. It seems to settle better in the uterus after a pregnancy. Have you tried the super low dose bc's? Or a progesterone only pill? Those are supposed to be a little easier with the side effects. I like the Nuvaring too before I had my daughter. Good luck!
  • Maria_81Maria_81 Member Posts: 152 Member Posts: 152
    I had the same issue with a brand that I purposely sought out because it didn't cause weight gain. Instead, I was always on edge very emotional or extremely fatigued most of the time so I quit after about 3 months. Everyone reacts differently to each drug, its just finding the one that works for you.
  • LaurenH2010LaurenH2010 Member Posts: 71 Member Posts: 71
    I am currently struggling with this myself. I am considering the copper IUD since it does not release a hormone. I wish you the best of luck and agree that you're better off discussing with your doctor what would be best for you.
  • starkid120starkid120 Member Posts: 204 Member Posts: 204
    I used to take a lot of different ones, and they all messed with my emotions like crazy!

    I went off of them for a while (like 2 yrs). Now I'm on them again but I'm taking Levora. They're great for me personally.

    But I'd talk to your own OB/GYN to see what s/he has to say and what might work best for you.
  • kgagnon7779kgagnon7779 Member Posts: 216 Member Posts: 216
    My birth control is making me absolutely crazy!!! I have been taking it for 8 months now and up until this month it has been working fine. However, I have been so messed up these last few weeks. I can be happy one second and raging the next. I feel paranoid and anxious throughout the day and get angry so easy.. Has this ever happened to anyone before? I am usually a very rational and stable person I promise :) Is there a birth control out there that doesn't cause these disturbing emotions? Should I wait for these crazy feelings to pass or should I stop taking it?

    Have you ever thought of an IUD? They are typically used for women who have already had children but I have two friends who have one and have never had children. We all love it. I've had it for 3 years and have had little to no period symptoms for 2 years and have been totally without my period for an entire year. I use the Mirena. It has very little hormones and the ones it has are delivered directly into the uterus, so less full-body hormone effects. You should ask your GYN if you are a good candidate. The best part of it all is that you don't have to do anything except get it put in! No daily reminder!
  • shreddingitshreddingit Member Posts: 1,133 Member Member Posts: 1,133 Member
    Im glad I never cared for birth control through drugs ive been hearing horror stories lately. What ur feeling is like pms for me. I can only say dont have sex or use condoms. Anything that disturbs hormones is gonna give you problems now or arfter. Good luck!
  • orlandosgoddess21orlandosgoddess21 Member Posts: 72 Member Member Posts: 72 Member
    I know how you feel. In a six month span I went on six different kinds of birth control. I was so crazy and no one wanted to deal with me. We just kept trying and now I'm on Yaz. But I also had some blood work done and they found out that I have insulin resistance which also affects my mood. Of course call your GYN but also you may want to make sure it isn't something else as well.
  • roziepozie4876roziepozie4876 Member Posts: 5 Member Posts: 5
    Yes, it's true. Some people are affected more than others. I am the type that is affected very easy by hormones. I was on the pill for a few months and scared myself at how sensitive and emotional I was. I felt posessed. It was awful. I went off them and felt fine. I will never be on the pill again. I have an IUD with light hormones now, and it's better, but still not ideal. And to be blunt, I'm in my thirties and used to be super horny and now with the IUD my desire has gone down. Plus sides though, better control over emotions and no period (bleeding) . . . oh ya, and no babies :) I'm your friend on here, hit me up if you have any other questions.
  • mamafrahmmamafrahm Member Posts: 134 Member Member Posts: 134 Member
    Just curious, but are you using the 'Yaz' pill? I was on that and it was fine for the first couple of months and I turned into a RAGING *****. I could laugh and then all of a sudden just get this really dark feeling... I quit taking it, it took about 2 months to get it completely out of my system, and I've been fine ever since.
  • Mrs_TrimWaistFatWalletMrs_TrimWaistFatWallet Member Posts: 486 Member Posts: 486
    Yeah I had that and switching hi/lo/normal versions didn't help, so I quit them and it went away. Good luck,.
  • skittybangskittybang Member Posts: 1,544 Member Posts: 1,544
    I went completely off my rocker when I took Yasmin. I was on the "sobbing uncontrollably" side, and it would just come right out of the blue. I just stopped BC then and there. Problem is it took about 3-4 weeks to leave my system. I've have friends who reacted the same way. You're doctor will tell you that not everyone reacts the same, choosing a birth control pill does require a little trial and error.
Sign In or Register to comment.